Doctoral Consortium Programme

Doctoral Consortium Programme

Monday, May 3

Join session

London time*

New York time*

Program

Presenters

Format

1:30 - 2:00 pm08:30 - 09:00 amOpening + Introductions + Ice Breakers
+ 1 min slide (for the students to introduce themselves)
Co-ChairsLive
2:00 - 3:15 pm09:00 - 10:15 amNon-Cooperative Game Theory + Social Choice
Student Presentations (10 min + 2 min Q&A); 6 talks
StudentsLive
Non-manipulability in Set-valued and Probabilistic Social Choice TheoryPatrick Lederer (Technical University of Munich)
Multi-Agent Ranked Delegations in VotingRachael Colley (IRIT, University of Toulouse)
Computing Desirable Outcomes in Specific Multi-Agent ScenariosMartin Bullinger (Technical University of Munich)
Balancing Fairness, Efficiency and Strategy-Proofness in Voting and Facility Location ProblemsAlexander Lam (University of New South Wales)
Mechanism Design in Facility Location GamesMengqi Zhang (Chinese Academy of Science)
Design and Analysis of Networks under Strategic BehaviorSixie Yu (Washington University in St. Louis)
5 min Break
3:20 - 4:20 pm10:20 - 11:20 amLearning and Adaptation
Student Presentations (10 min + 2 min Q&A); 5 talks
StudentsLive
Exploring the Relationship Between Social Choice and Machine LearningBen Armstrong (University of Waterloo)
Computing using Samples: Theoretical Guarantees with the Direct Learning ApproachVignesh Viswanathan (University of Massachusetts, Amherst)
Improving Sample-based Reinforcement Learning through Complex Non-parametric DistributionsShi Yuan Tang (Nanyang Technological University)
Reward-Sharing Relational Networks in Multi-Agent Reinforcement Learning as a Framework for Emergent BehaviorHossein Haeri (University of Massachusetts Lowell)
Impact of Recommender Systems on the Dynamics of Users' ChoicesNaieme Hazrati (Free university of Bolzano, Italy)
10 min Break
4:30 - 5:30 pm11:30 - 12:30 pmSpeakerLive
30 min Break
6:00 - 7:00 pm1:00 - 2:00 pmSocial Good Project Idea Challenge + Form GroupsStudentsLive
7:00 - 8:00 pm2:00 - 3:00pm‚ÄčVirtual Social: Meet and GreetAllLive

Tuesday, May 4

Join session

London time*

New York time*

Program

Presenters

Format

1:30 - 2:00 pm8:30 - 9:00 am‚ÄčVirtual Social: Meet and GreetAllLive
2:00 - 3:15 pm09:00 - 10:15 amEngineering Multiagent Systems +
Modelling and Simulation of Societies +
Knowledge Representation, Reasoning, and Planning
Coordination, Organisations, Institutions, and Norms +
Innovative Applications
Student Presentations (10 min + 2 min Q&A); 6 talks
StudentsLive
Exploiting Hidden Convexities for Real-time and Reliable Optimization Algorithms for Challenging Motion Planning and Control ApplicationsFatemeh Rastgar ( University of Tartu)
Learning Realistic and Safe Pedestrian Behavior by ImitationJosé Aleixo Cruz (Faculty of Engineering of the University of Porto)
Simulating Realistic Pedestrian Behaviors in the Context of Autonomous Vehicles in Shared SpacesManon Prédhumeau (Grenoble Alps University, LIG)
Understanding the Role of Inequality in Creating and Sustaining the Alcohol Harm Paradox using Agent-Based ModellingJennifer Boyd (University of Sheffield)
A Concurrent Language for Negotiation and Debate with Argumentation: Extended AbstractCarlo Taticchi (Gran Sasso Science Institute)
Adaptable and Verifiable BDI ReasoningPeter Stringer (The University of Manchester)
5 min Break
3:20 - 4:20 pm10:20 - 11:20 amHumans and AI / Human-Agent Interaction + Robotics
Student Presentations (10 min + 2 min Q&A); 5 talks
StudentsLive
Inducing Rules about Distributed Robotic Systems for Fault Detection & DiagnosisYoussef Mahmoud Youssef (Hochschule Bonn-Rhein-Sieg)
Intention-Aware Human-Robot Collaborative DesignMatthew V. Law (Cornell University)
Modelling Trust in Human-AI InteractionSiddharth Mehrotra (Delft University of Technology)
Software Engineering Methods for Responsible Artificial IntelligenceZahoor ul Islam (Umeå University, Sweden)
Leveraging Social Interactions in Human-Agent Decision-MakingJiHyun Jeong (Cornell University)
10 min Break
4:30 - 6:00 pm11:30 - 1:00 pmPanel (Career Panel)

Maria Gini (University of Minnesota)
Tathagata Chakraborti (IBM Research)
Vincent Conitzer (Duke University)
Fei Fang (Carnegie Mellon University)
PanelistsLive
30 min Break
6:30 - 7:00 pm1:30 - 2:00 pmPitches + Awards + Wrap-up

The winning team of the Social Good Project Idea Challenge is 

Title: Detecting Suicidal Ideation in Graduate Students

Members: Jared Soundy, Matthew Law, Manon Prédhumeau, José Cruz, Shi Yuan Tang, and Vignesh Viswanathan

Guest Judge: Bryan Wilder (Harvard University)
Co-ChairsLive
7:00 - 8:00 pm2:00 - 3:00pm‚ÄčVirtual Social: Meet and GreetAllLive

List of Mentors

Haris AzizUNSW
Michael WinikoffVictoria University of Wellington
Sandip SenUniversity of Tulsa
Jianye HaoTianjin University
Samarth Swarup  University of Virginia
Reshef MeirTechnion-Israel Institute of Technology
Jean-Guy MaillyLIPADE РUniversité de Paris
Lirong XiaRPI
Maite Lopez-SanchezUniversity of Barcelona
Edith ElkindUniversity of Oxford
J√∂rg P. M√ľllerTechnische Universit√§t Clausthal
Rafael H. BordiniSchool of Technology, PUCRS
Sebastian SardinaRMIT University
Stefan KoppBielefeld University
Mohan SridharanUniversity of Birmingham
Doina PrecupMcGill University
Toby WalshUNSW
Fei FangCMU
Chris AmatoNortheastern University
Felix BrandtTechnical University of Munich
Kate LarsonUniversity of Waterloo
Gale M. LucasUSC

Doctoral Consortium Programme Committee (Reviewers)

Haris AzizUNSW
Edith ElkindUniversity of Oxford
Lirong XiaRPI
Reshef MeirTechnion-Israel Institute of Technology
J√©r√īme LangCNRS
Amy GreenwaldBrown University
Kate LarsonUniversity of Waterloo
Makoto YokooKyushu University
Fei FangCMU
Bo AnNanyang Technological University
Arunesh SinhaSingapore Management University
Silvia SchiaffinoUNICEN
Maria GiniUniversity of Minnesota
Sven KoenigUSC
Christopher AmatoNortheastern University
Francesco AmigoniPolitecnico di Milano
William YeohWashington University in St. Louis
Wamberto VasconcelosUniversity of Aberdeen
Michael LuckKing’s College London
François SchwarzentruberENS Rennes
Dominique LonginCNRS
Son TranNew Mexico State University
Paolo TorroniUniversity of Bologna
Stephen GuyUniversity of Minnesota
Bo LiUniversity of Illinois, Urbana Champaign
Matthew TaylorUniversity of Alberta
Christopher FrantzNorwegian University of Science and Technology
Francesco RicciFree University of Bozen-Bolzano
Ofer ArieliThe Academic College of Tel-Aviv
Célia PereiraUniversité de Nice Sophia Antipolis
Samarth SwarupUniversity of Virginia
Sandip SenUniversity of Tulsa
Matteo BaldoniUniversità degli Studi di Torino
Simon ParsonsKing’s College London
Sebastian SardinaRMIT University
Gita SukthankarUniversity of Central Florida
Mohan SridharanUniversity of Birmingham
*London time: British Summer Time, GMT+1
*New York time: Eastern Daylight Time, UTC-4